Positive Matrix Functions on the Bitorus with Prescribed Fourier Coefficients in a Band.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 21-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
positive extensions, Toeplitz operators, matrix functions, band method, almost periodic functions, ARMA processes, Wiener algebra, bitorus, entropy, autoregressive moving average processes
@article{JFAA_1999__5_4_59595,
author = {M. Bakonyi and L. Rodman and I.M. Spitkovsky and H.J. Woerdeman},
title = {Positive {Matrix} {Functions} on the {Bitorus} with {Prescribed} {Fourier} {Coefficients} in a {Band.}},
journal = {The journal of Fourier analysis and applications},
pages = {21--44},
year = {1999},
volume = {5},
number = {4},
zbl = {0930.42010},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59595/}
}
TY - JOUR AU - M. Bakonyi AU - L. Rodman AU - I.M. Spitkovsky AU - H.J. Woerdeman TI - Positive Matrix Functions on the Bitorus with Prescribed Fourier Coefficients in a Band. JO - The journal of Fourier analysis and applications PY - 1999 SP - 21 EP - 44 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59595/ ID - JFAA_1999__5_4_59595 ER -
%0 Journal Article %A M. Bakonyi %A L. Rodman %A I.M. Spitkovsky %A H.J. Woerdeman %T Positive Matrix Functions on the Bitorus with Prescribed Fourier Coefficients in a Band. %J The journal of Fourier analysis and applications %D 1999 %P 21-44 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59595/ %F JFAA_1999__5_4_59595
M. Bakonyi; L. Rodman; I.M. Spitkovsky; H.J. Woerdeman. Positive Matrix Functions on the Bitorus with Prescribed Fourier Coefficients in a Band.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 21-44. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59595/